Advertisement

Science China Mathematics

, Volume 61, Issue 2, pp 295–298 | Cite as

On the character of certain tilting modules

  • George Lusztig
  • Geordie Williamson
Articles

Abstract

Let G be a semisimple group over an algebraically closed field of characteristic p > 0. We give a (partly conjectural) closed formula for the character of many indecomposable tilting rational G-modules assuming that p is large.

Keywords

semisimple group tilting module character formula 

MSC(2010)

20G99 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgements

The work of G. Lusztig was supported by National Science Foundation of USA (Grant No. DMS-1303060) and by a Simons Fellowship. The authors thank H. H. Andersen for help with the references.

References

  1. 1.
    Andersen H H. Tensor products of quantized tilting modules. Comm Math Phys, 1992, 149: 149–159MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Andersen H H. Tilting Modules for Algebraic Groups. In: Algebraic Groups and Their Representations. NATO ASI Series, Series C. Mathematics and Physical Sciences, vol 517. Dodrecht: Kluwer Acad Publ, 1998Google Scholar
  3. 3.
    Donkin S. On tilting modules for algebraic groups. Math Z, 1993, 212: 39–60MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Jensen J G. On the character of some modular indecomposable tilting modules for SL3. J Algebra, 2000, 232: 397–419MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Kazhdan D, Lusztig G. Schubert varieties and Poincaré duality. In: Proceedings of Symposia in Pure Mathematics, vol. 36. Providence: Amer Math Soc, 1980, 185–203CrossRefzbMATHGoogle Scholar
  6. 6.
    Lusztig G. On the character of certain irreducible modular representations. Represent Theory, 2015, 19: 3–8MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Soergel W. Kazhdan-Lusztig polynomals and a combinatoric for tilting modules. Represent Theory, 1997, 1: 83–114MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Soergel W. Charakterformeln für Kipp Moduln über Kac-Moody Algebren. Represent Theory, 1997, 1: 115–132MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Soergel W. Character formulas for tilting modules over quantum groups at roots of one. In: Current Developments in Mathematics, vol. 1997. Cambridge: International Press of Boston, 1999: 161–172MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Science China Press and Springer-Verlag GmbH Germany, part of Springer Nature 2017

Authors and Affiliations

  1. 1.Department of MathematicsMassachusetts Institute of TechnologyCambridgeUSA
  2. 2.Max Planck Institut für MathematikBonnGermany

Personalised recommendations